# SDR DHL9780731C

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Damaged
- Location: Bs 1700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCC, FUS STA 1700, FUSE NR , FLOOR TRACK IS DAMAGED, CHIPPED.  CUT OUT DAMAGED AREA AND FABRICATED REPAIR PLUG IAW SRM. 53-2-3 F.6D.  TREATED AND PRIMED PER SRM 51-1-8, OK TO INSTALL REPAIR, INSTALLED REPAIR STA 1700 SEAT TRACK NR 3 IAW SRM 53-2-3 FIG 6D.
